EconPapers    
Economics at your fingertips  
 

Solving variational inequalities defined on a domain with infinitely many linear constraints

Shu-Cherng Fang, S. Wu and Ilker Birbil

No EI 2002-51, Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute

Abstract: We study a variational inequality problem whose domain is defined by infinitely many linear inequalities. A discretization method and an analytic center based inexact cutting plane method are proposed. Under proper assumptions, the convergence results for both methods are given. We also provide numerical examples for the proposed methods.

Keywords: Analytical center; Cutting plane method; Discretization method; Inexact approach; Variational inequality problem (search for similar items in EconPapers)
Date: 2002-12-31
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repub.eur.nl/pub/526/feweco20030218113944.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ems:eureir:526

Access Statistics for this paper

More papers in Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute Contact information at EDIRC.
Bibliographic data for series maintained by RePub ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:ems:eureir:526